×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel Allergy Relief Medicine (600 Minitabs) Diphenhydramine HCl 25 mg | Compare to Active Ingredient of Benadryl® Allergy Antihistamine Tablets | for Seasonal or Indoor & Outdoor Allergies

$8.59

Write a Review

Brand Safrel
Item Form Tablet
Product Benefits Allergy Control
Active Ingredients Diphenhydramine HCl
Age Range (Description) Adult

About this item

  • ✅ BULK SAVINGS BOTTLE - Stop worrying about constant refills or late night allergy attacks with no pills on hand. Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. Easy to swallow tablet
  • ✅ ITCHY EYE RELIEF - Experience fast relief from itchy, puffy, red or watery eyes typically caused by pet dander, hair, pollen, dust and hay fever. You don't have to suffer through allergy symptoms another day longer. Itchy eyes can negatively affect your vision, focus and even work performance.
  • ✅ BETTER BREATHING - Diphenhydramine HCL helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing
  • ✅ MORE RESTFUL SLEEP - Allergy symptoms can make your whole day miserable, but they can also affect your sleep. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep.
  • ✅ 100% SATISFACTION GUARANTEE - We know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of allergy symptom free customers...Click Add-to-Cart Today!

 

SPN-T2G Safrel Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25 mg
SPN-T2G Safrel Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25 mg
}

Fast Shipping

Delivered within 2-3 business days for a flat rate of $6.99 and free shipping over $59.

30-Day Money Back Gurantee

If you’re not satisfied, you can return the product anytime within 30 days.

Email us at info@safrel.com

Email us at info@safrel.com Email us at info@safrel.com Email us at info@safrel.com

Skeptics Speak

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.